Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Tyulenev Alexander Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. Nicola Gigli, Alexander Tyulenev, Korevaar-Schoens directional energy and Ambrosios regular Lagrangian flows, 2019 , 31 pp., arXiv: 1901.03564

   2017
2. A. I. Tyulenev, “On various approaches to Besov-type spaces of variable smoothness”, J. Math. Anal. Appl., 451:1 (2017), 371–392  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 3)
3. A. I. Tyulenev, S. K. Vodop'yanov, “On the Whitney Problem for Weighted Sobolev Spaces”, Dokl. Math., 95:1 (2017), 79–83  mathnet  crossref  crossref  mathscinet  isi  elib  scopus  scopus

   2016
4. A. I. Tyulenev, “Besov-type spaces of variable smoothness on rough domains”, Nonlinear Anal., 145 (2016), 176–198  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 3)
5. A. I. Tyulenev, S. K. Vodop'yanov, On a Whitney-type problem for weighted Sobolev spaces on $d$-thick closed sets, 2016 , arXiv: 1606.06749

   2015
6. A. I. Tyulenev, “Some new function spaces of variable smoothness”, Sb. Math., 206:6 (2015), 849–891  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)
7. A. I. Tyulenev, “Traces of weighted Sobolev spaces with Muckenhoupt weight. The case $p=1$”, Nonlinear Anal., 128 (2015), 248–272  mathnet  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 7)

   2014
8. A. I. Tyulenev, “Description of Traces of Functions in the Sobolev Space with a Muckenhoupt Weight”, Proc. Steklov Inst. Math., 284 (2014), 280–295  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi (cited: 9)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 10)
9. A. I. Tyulenev, “Boundary values of functions in a Sobolev space with Muckenhoupt weight on some non-Lipschitz domains”, Sb. Math., 205:8 (2014), 1133–1159  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
10. A. I. Tyulenev, “Boundary values of functions from Sobolev spaces with Mockenhaupt weight on non-Lipschitz domains”, Dokl. Math., 89:3 (2014), 338–342  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
11. A. I. Tyulenev, Granichnye znacheniya vesovykh prostranstv Soboleva, Dis. … kand. fiz.-matem. nauk, M., 2014  elib

   2013
12. A. I. Tjulenev, “The Problem of Traces for Sobolev Spaces with Muckenhoupt-Type Weights”, Math. Notes, 94:5 (2013), 668–680  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
13. A. I. Tjulenev, “Differentiability Points of Functions in Weighted Sobolev Spaces”, Proc. Steklov Inst. Math., 283 (2013), 250–259  mathnet  crossref  crossref  mathscinet  zmath  isi  elib

   2011
14. A. I. Tyulenev, “Kharakterizatsiya sledov vesovykh prostranstv Soboleva”, Trudy MFTI, 3:1 (2011), 141–145 http://mipt.ru/science/trudy/trudy-9/TRUDU-sborka-9-arphcxl1tgs.pdf  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019